# SDR C2XA01IA203

- Difficulty date: February 6, 2001
- Submitted: April 12, 2001
- Operation: Air carrier
- Aircraft: N15732
- Make and model: Emb EMB-120ER
- Aircraft serial: 120195
- Aircraft time: 21,212 hours, 28,146 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 12037485001
- Condition: Cracked
- Location: Lt&Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJK - DURING C-CHECK INSPECTION, THE LEFT HAND AND RIGHT HAND SPAR CAPS WERE FOUND TO BE CRACKED AT RIB 17 USING EDDY CURRENT INSPECTION.  MAINTENANCE PERFORMED A DOUBLER REPAIR IN ACCORDANCE WITH EMB-120 SRM 57-20-05, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
